# SDR CNMA200200001

- Difficulty date: January 30, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 8986263
- Part serial: P1562
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A, H, J

## Discrepancy

#3 PNEUMATIC SUPPLY PRESSURE READS ZERO WITH SUPPLY SELECTOR IN ANY MODE. COM PROCEDURES ACCOMPLISHED ON CLIMBOUT. #2 PNEUMATIC SUPPLY HI TEMP ILLUMINATED. TEMP GUAGE INDICATED RE LINE.
